# SDR AALA20120731008

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 63,458 hours, 26,998 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39271411
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - CREW REPORTED SMOKE IN THE CABIN.  EMERGENCY DECLARED FLIGHT LANDED PHL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT PRESSURE REGULATING AND SHUT-OFF VALVES.  SYSTEM GROUND CHECK NORMAL OPERATION.
